# SDR SWAA2024091737472

- Difficulty date: September 13, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N8898L
- Make and model: Boeing 737-8
- Aircraft serial: 68046
- Aircraft time: 3,598 hours, 1,995 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHTDECK PORTABLE FLASHLIGHT DOES NOT TEST PROPERLY<[01] R&R FLASHLIGHT ASSY & BATTERY OPS CK GOOD REF AMM 25-64-00.
